MAUDE Adverse Event Report: ETHICON INC. PDSII VIO 36IN 0 S/A CT-1; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDSII VIO 36IN 0 S/A CT-1; SUTURE, SURGICAL, ABSORBABLE
Model Number Z346H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).A manufacturing record evaluation was performed for the finished device pek661 batch number, and no non-conformance's were identified.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested and the following was obtained: were there any unexpected outcomes or complications as a result of the prolonged surgery time? r./ no.Was the patient treatment altered in anyway due to the prolonged surgery time? if yes, please explain r./ no.2 devices broke during same procedure.Additional device captured in mw 2210968-2020-00857.
 
Event or Problem Description
It was reported that the patient underwent a laparotomy procedure on (b)(6) 2019 and suture was used.The suture is broken in the middle of the closure of the abdominal aponeurosis of the patient in a supra umbilical and infraumbilical laparotomy.The procedure was delayed by 60 minutes and completed successfully.There were no adverse patient consequences reported.

Brand Name
PDSII VIO 36IN 0 S/A CT-1
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9655616
Report Number2210968-2020-00858
Device Sequence Number16858957
Product Code NEW
UDI-Device Identifier10705031060661
UDI-Public10705031060661
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
N18331
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model NumberZ346H
Device Catalogue NumberZ346H
Device Lot NumberPEK661
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/13/2020
Initial Report FDA Received Date01/31/2020
Patient Sequence Number1
Patient Age58 YR